Allergy Shots: Exhaustion

One side effect of the allergy shots for me is exhaustion and a lack of stamina. It seems to be most acute between 12-36 hours after the shots, but it really varies on my level of activity. This amounts to nearly perpetual exhaustion because by the time I’m no longer affected by the last round of shots, I’m taking another round.

Now this has not really deterred me from keeping up with the shots and seeing through the immunotherapy. It has however put a damper on my ability to push my self in my work and workouts. I do have a tendency to burn the candle at both ends and several parts of the middle, but I really think this particular lethargy comes from the two small doses of allergen every other day.

Right now, I’m trying to push through while making allowances for greater amounts of rest a night and in the mornings. Hopefully, in the next couple of months my body will start making the antibodies required and the exhaustion level will drop. Perhaps, I should consider taking up caffeine again until then.

Advertisements

About Sean Smith

Husband, Father, Pastor, Swimmer, Writer, Reader, and attempted Adventurer!
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s